The Cause Of Vomiting After Taking Drugs Amoxicillin And Paracetamol?

Illustration of The Cause Of Vomiting After Taking Drugs Amoxicillin And Paracetamol?
Illustration: The Cause Of Vomiting After Taking Drugs Amoxicillin And Paracetamol? post.healthline.com

Hello, I want to ask why after taking the medicine Amoxicillin and Holidon always vomit huh? Even though the doctor said that it is a nausea medication but after I took the medicine, why are you still vomiting?

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Amoxicillin is one of the most commonly used antibiotics because it is the safest. However, although safe, this drug is a prescription drug, may not be purchased and used without doctor's advice, and still has side effects. Among the side effects of amoxicillin are nausea, vomiting, headaches, rashes, and diarrhea.


While the other drug contains generic paracetamol, which works as a heat-lowering and pain reliever. So it is not quite right if this drug is said to relieve nausea. There may be a misunderstanding between you and your doctor that states that this medication can relieve nausea. Because one of the side effects is also nausea and vomiting, although this is only if used excessively.


Therefore, if you look at these two drugs alone, the actual factors causing your nausea and vomiting can still be known, which is probably derived from amoxicillin. However, amoxicillin should not be stopped just like that, and it also needs to be ascertained whether the nausea is correct from this drug or other conditions, such as increased stomach acid, food allergies or other. For that, check yourself back at the doctor for further examination and determine the best treatment for you. So, hopefully answering your question.

: by

Related Question

What Are The Symptoms And When Is The Right Time For An HIV Test?

What Are The Symptoms And When Is The Right Time For An HIV Test?

(1 year ago)

, I have done risky actions 2 weeks ago, have the symptoms of HIV been able to appear? Now I feel nervous in the neck area, on the edge of the tongue there is a white membrane, som...

The Cause Of The Legs Often Feels Weak And Painful At Night?

The Cause Of The Legs Often Feels Weak And Painful At Night?

(12 months ago)

Good morning...

The Difference Between A Complete Blood Test And A Clinical Chemistry Examination?

The Difference Between A Complete Blood Test And A Clinical Chemistry Examination?

(1 year ago)

Hello, I went to the internist and was told to have a complete blood count, clinical chemistry, and pulmonary thorax. My question is, is complete blood different or the same as cli...

Leave a Reply

Your email address will not be published. Required fields are marked *